MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-CABLE, BIPOLAR; ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE

OLYMPUS WINTER & IBE GMBH HF-CABLE, BIPOLAR; ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE
Model Number WA00014A
Medical Device Problem Codes Fracture (1260); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported that, during a transurethral resection in saline (turis) procedure, sparks were observed from the a cord connected to the generator, and the cord subsequently broke.The procedure was completed using a spare device.Further investigation revealed that the l-shaped connector of the a cord was burned at the root portion.No recurrence was reported with other a cords of the same type.There were no reports of patient injury, user injury, or other adverse health consequences associated with this event.

Brand Name
HF-CABLE, BIPOLAR
Common Device Name
ELECTRICAL-ONLY MEDICAL DEVICE CONNECTION CABLE, REUSABLE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25735066
Report Number9610773-2026-04769
Device Sequence Number21471285
Product Code FAS
UDI-Device Identifier04042761076449
UDI-Public04042761076449
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA00014A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002807798-02/23/2026-00
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESG-400
Patient SexUnknown